Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 98171, 18 pages
http://dx.doi.org/10.1155/MPE/2006/98171

The SM/M/N queueing system with broadcasting service

1Institute of Information and Communication, Chonbuk National University, Chonju 561-765, South Korea
2Department of Applied Mathematics and Computer Science, Belarusian State University, Minsk 220030, Belarus

Received 12 November 2005; Accepted 28 April 2006

Copyright © 2006 Moon Ho Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a multiserver queueing model with the semi-Markovian arrival process and exponential service time distribution. Novel customers admission discipline is under study. The customer, which sees several free servers upon arrival, is served simultaneously by all these servers. Such situation occurs, for example, in modeling wireless communication network with broadcasting. Systems with infinite buffer and with losses are investigated. Stationary distributions of a queue, waiting and sojourn times, and the main performance measures are calculated.